MAUDE Adverse Event Report: NEW WORLD MEDICAL, INC. AHMED GLAUCOMA VALVE; GLAUCOMA DRAINAGE DEVICE

NEW WORLD MEDICAL, INC. AHMED GLAUCOMA VALVE; GLAUCOMA DRAINAGE DEVICE
Model Number FP7
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intraocular Pressure Increased (1937)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record for the reported lot was reviewed and no issues were observed.Product was manufactured, tested, and released per validated procedures.As the device is not available for return, no device malfunction could be confirmed.
 
Event or Problem Description
This patient was operated on (b)(6) 2024.The procedure itself did not present any complications, the valve purged without problems and everything went very well.The next day the eye pressure was still at 50 so i waited a few days to reintervene.In a second time i proceeded to surgery to re-purge the device, a procedure that was carried out successfully.However, the next day the pressure went through the roof again.Finally it was decided to explant the device due to the high pressures and the device was replaced with immediate good results, which confirmed that the device was not working properly.

Brand Name
AHMED GLAUCOMA VALVE
Common Device Name
GLAUCOMA DRAINAGE DEVICE
Manufacturer (Section D)
NEW WORLD MEDICAL, INC.
10763 edison court
rancho cucamonga CA 91730
Manufacturer (Section G)
NEW WORLD MEDICAL, INC.
10763 edison court
rancho cucamonga CA 91730
Manufacturer Contact
cristina avalos
10763 edison court
rancho cucamonga, CA 91730
9094664304
MDR Report Key22398576
Report Number1000125279-2025-00022
Device Sequence Number20058987
Product Code KYF
UDI-Device Identifier00892064002119
UDI-Public(01)00892064002119(11)240301(17)260301(10)B1324
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K230975
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date03/01/2026
Device Model NumberFP7
Device Catalogue NumberFP7
Device Lot NumberB1324
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Initial Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown